I wasn’t sure where to put this and I’m sure you guys are getting sick of me worrying about getting pregnant, but I’m kind of concerned. See, two weeks ago I was on antibiotics for bronchitis. I didn’t know that whole week that antibiotics can alter the effects of birth control. Needless to say my boyfriend and I didn’t use protection. I took the antibiotics for a week and then I got my period. Now what I’m wondering if it’s possible that I could have gotten pregnant while taking the antibiotics and then gotten my normal period. I know it’s highly unlikely, but I want to know if there’s still a chance. I’m wondering because all day long I’ve been sick to my stomach and I’ve been emotional and I cried all of my fourth hour class. Please help me out. Thanks in advance.
Anything is possible but it does not sound likely. I spotted while I was pregnant both times for the first two months but it was not a normal period. I would say take a test but there is no missed period. But I guess give it a try and see what happens. Best of Luck. Jessica 🙂
hmm doesnt sound like pregnancy, esp if it was ur normal period n not light bleedin or spottin … mayb jus a flctuation of hormones is causin u 2 behave this way….dont worry, im sure its nothin, if it would make u feel beta y dont u visit ur doc…
I’m with everyone who’s replied. I don’t think it’s likely. Sperm is only supposed to live for a day or so. If you are really worried, take a Home Pregnancy Test. If you’re still concerned afterwards, I see that you have two choices, dear. Go to the doctor, and hit the big guns with a blood test, or wait until next month, and if your period doesn’t show up, wait a week and grab another HPT test.
Good luck! Keep us posted!!!
Viewing 6 posts - 1 through 6 (of 6 total)
The forum ‘I Think I’m Pregnant…Now What?’ is closed to new topics and replies.